# SDR AALA20161101021

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 51,579 hours, 8,283 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT OVERWING EMERGENCY ESCAPE SLIDE SQUIB FAILED TEST.  CLEANED SQUIB CONNECTORS IAW MCM 25-92-03 AND AMM 25-65-00-042-001.  OPERATIONAL CHECK GOOD.
